# SDR R61A20100179

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 15,014 hours, 10,493 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: R2 Door
- Part time: 15,014 hours, 10,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR MID C CHECK, LEVEL TWO CORROSION WAS FOUND ON R2 DOOR DAMPNER.  MAINTENANCE REMOVED AND REPLACED THE DAMPNER PER EMB AMM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
